Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have pain in abdomen, diherra. Took advil medicinev but no use. What to do?

I currently have had pain around my belly button for almost 2 weeks. The pain comes and goes. Advil helps but the pain returns a few hours after. Within the 2 weeks, I've had diherra for about 3 days and it disappeared. However the pain continues. I also seem to get the sensation to throw up, but never do. Is there anything I can do to get better?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome at HCM.

It looks from your details that you are having pain at belly button with cramp like pain at abdomen & throwing.You may be having gastroenteritis or inflection of intestine.Most common cause of infection is virus .
Most cases of gastroenteritis resolves by itself in 3-5 days.You should do following to have relief-

-Take light diet only at first liquid & then with improvement of condition you may have semisolid diet.

-Take good amount of liquids.This is to prevent dehydration.

-Take an antispasmodic medicine like drotoverin on prescription from your doctor.Advil is not an antispasmodic ,so this will not relive cramps.

-If there is blood in stool or fever then please consult to your doctor immediately.

Hope this all will help you.

With best wishes.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor